Thread: ECA stack and dizziness?
11-16-2004, 05:26 PM #1
ECA stack and dizziness?
last week i started taking my pills, but i had to stop because of personal reasons and i started to take them again yesterday.
the problem is....
about 2 or 3 days after i stopped taking them i started getting dizzy spells...
if i would move in a certain way all of the sudden i would get insanely dizzy for a few seconds and i would almost fall to the floor....
since starting again yesterday i've still been feeling dizzy spells, especially at the gym...
is this normal ????
11-16-2004, 05:28 PM #2
never happened to me but i think that could be a side effect
11-16-2004, 05:30 PM #3
thats what my boyfriend says, but i think it's a bit odd that it started a few days after i stopped taking them...
it just scares me, i feel like im gonna pass out sometimes...
11-24-2004, 04:40 PM #4
Noo its absolutely not just you. It does the SAME thing to me. Particularly when I get up from sitting down or when I lift. Its not a rarity.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)